5 Dangerous Effects Of Overdose On Sleeping Pills

By on June 19, 2015

An overdose on sleeping pills is a situation where an individual takes more than the directed or prescribed number of pills. This is a condition that results in some dangerous effects that need to be treated as soon as possible.

Prior to starting with your dosage of sleeping pills, it is always important to be very clear about the dosage from the doctor. You should also make it a point to talk wisely about the problems regarding overdose.

Effects Of Overdose On Sleeping Pills

Some dangerous effects of overdose on sleeping pills, which you should be aware of are included below:

Overdose On Sleeping Pills

Addiction

Sleeping pills can turn out to be very dangerous if they are taken in combination with various other substances or without any medical guidance.

These pills contain drug is minuscule amount so as to have a calming effect on the mind. The continuous use of these pills can result in addiction where the abuser becomes drug dependent.

Digestive Problems

Overdose of sleeping pills can have negative effects on the digestive system of an individual. Such problems include diarrhea, loss of appetite, acidity and the like. This can result in irregular sleep timings ultimately leading to change in eating timings and habits.

Nausea

This is one of the most common problems associated with the overdose of sleeping pills. It also has an impact on the digestive system. People with an overdose of sleeping pills might sense some kind of uneasiness and might also feel this urge of vomiting.

Drowsiness

Hangovers or drowsiness are conditions that might arise due to the overdose of sleeping pills. Overdose results in sleeping effects on individual even during the day time.

An individual feels drowsy and sleepy throughout the day resulting in hangover which leads to lack of coordination and concentration, excess tiredness, memory loss and poor performance.

Constipation

Poor diet which is very common with the abusers of sleeping pills results in constipation. The intake of less fluids and improper habits of eating might be the cause of constipation resulting in laziness and flatulence.

In worst cases overdose on sleeping pills intake can also result into death. There are many people who have committed suicide by taking overdose of sleeping people.

Famous Actors Who Died Due to Sleeping Pills Overdose